# SDR VNAA2017070811102

- Difficulty date: July 8, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 34,353 hours, 25,102 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 5913164
- Part serial: A3659
- Condition: Malfunctioned
- Location: Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW DECLARED EMERGENCY DUE TO FLAPS FAIL AT 0 WHEN SELECTING FLAPS DURING APPROACH. REPLACED LEFT OUTBOARD AND LEFT INBOARD  &  OUTBOARD SKEW DETECTOR.
